Last update: Mon Mar 13 02:22:45 MDT 2017
@Article{Broder:1998:DUM,
author = "Andrei Z. Broder and Moses Charikar and Michael
Mitzenmacher",
title = "A Derandomization Using Min-Wise Independent
Permutations",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1518",
pages = "15--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Feb 5 11:53:15 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1518.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1998b.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1518/15180015.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1518/15180015.pdf",
acknowledgement = ack-nhfb,
}